Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sir Anxiety

Antibiotics aggrevating skin that wasnt acne prone

Early 2005 I was on minocycline, and before minocycline my forehead NEVER had an issue. After minocycline I have found ways to fight acne off yet my problem area ever since minocycline has become my forehead. The single place my entire life never got any acne! Yet a month after minocycline, it was and still is the biggest problem area. What gives? Why is this and did the antibiotics do something like kill necessary bacteria?

Should I take some probiotics? And if so which kind? I have no idea where to start. Do you take these probiotics for good or just get one bottle and that should be enough?

Thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×